MAUDE Adverse Event Report: ARTHREX, INC. ARTHREX ACP DOUBLE SYRINGE SYSTEM; SYRINGE, PISTON

ARTHREX, INC. ARTHREX ACP DOUBLE SYRINGE SYSTEM; SYRINGE, PISTON
Model Number ARTHREX ACP DOUBLE SYRINGE SYSTEM
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 05/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via sems.That an abs-10010s double syringe system, when they were drawing blood.The syringe lost suction and the bottom syringe detached from the rest of the kit, causing the blood to come out of the syringe.This occurred during a case.There was no additional information provided.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined, as the device was not returned for evaluation.The root cause of the event could not be determined, from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.

Brand Name
ARTHREX ACP DOUBLE SYRINGE SYSTEM
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17098631
Report Number1220246-2023-06880
Device Sequence Number12685222
Product Code FMF
UDI-Device Identifier00888867083790
UDI-Public00888867083790
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
BK070069
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model NumberARTHREX ACP DOUBLE SYRINGE SYSTEM
Device Catalogue NumberABS-10010S
Device Lot Number2118121465
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2023
Supplement Date Received by Manufacturer02/14/2025
Initial Report FDA Received Date06/09/2023
Supplement Report FDA Received Date02/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown